Ovarian Cysts Expert Forum
Help. I'm in pain
About This Forum:

Welcome to the Ovarian Cysts Forum. This is a place where you can ask your ovarian cyst questions and receive answers from highly trained physicians whose expertise is ovarian cysts. You will also find other members who share your interest in ovarian cysts.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Help. I'm in pain

Ive been having very heavy periods for months, until this month.   My period started yesterday and has been more on the "normal" side of flow.  

Now today - mid day I started to get a pain in my right side in the area of my ovary which has increasing become more painful as the day has gone on.  My flow has deminsished to spotting this is day two - over the past few months day two has been my heaviest.  

Anyway, I'm concerned something is wrong.   I've felt cold all day and have had full body aches for several days now.   I am not running a fever but I've also taken Alieve twice with in the past 8 hours.  

I'm still in pain but not doubled over, i am uncomfortable and want relief but also concerned something serious might be going on    Any advice is helpful.    
3065871_tn?1340911928
Often heavy periods can be painful, but sometimes discomfort can persist even if your period has improved.  I would recommend you see a gynecologist for further help you figure out what is happening and overall to help with your periods.  
6 Comments
Blank
Avatar_f_tn
i have been have irregular periods since i have stopped the pill for almost a year now and i want to know if it normal? my periods r about 2 1/2 weeks part and they go for 7 days anx this os every month so far.
Blank
3065871_tn?1340911928
This may not be completely abnormal as sometimes it can take time for your cycle to return to normal after stopping the pill.  However, if you are bleeding about every 2 weeks, you should be evaluated by a gynecologist to be sure there is nothing else going on.  Good luck and take care.  
Blank
Avatar_f_tn
I had ovarion cysts a few months ago and got given tablets to take the first 3days of my period after they ran out my periods started to go normal again and not last any longer then 4 days now iv had my period for over a week it started very light and is now very heavy what is wrong could I have cysts again what should I do??
Blank
3065871_tn?1340911928
If your period has persistently become heavier and longer, then you likely need to return to see your gynecologist as you may need to be on more-long term medication or the birth control pill to help with your periods and prevent further cysts.  Good luck.  
Blank
Avatar_n_tn
A related discussion, question of the day was started.
Blank
Continue discussion Blank
This Forum's Experts
351246_tn?1379685732
Dr. Kokil MathurBlank
Consultant
,
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
242532_tn?1269553979
Blank
How to Silence Your Inner Critic an...
8 hrs ago by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eaters: How to Silence Yo...
Mar 26 by Roger Gould, M.D.Blank
1344197_tn?1392822771
Blank
Vaginal vs. Laparoscopic Hysterecto...
Feb 19 by J. Kyle Mathews, MD, DVMBlank